Javier Martinez Maurica : a mathematician and a friend
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 3-18.
@article{AMBP_1995__2_1_3_0,
     author = {Jos\'e M. Bayod and Cristina P\'erez-Garc{\'\i}a},
     title = {Javier {Martinez} {Maurica} : a mathematician and a friend},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {3--18},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     zbl = {0827.01009},
     mrnumber = {1342800},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_3_0/}
}
TY  - JOUR
AU  - José M. Bayod
AU  - Cristina Pérez-García
TI  - Javier Martinez Maurica : a mathematician and a friend
JO  - Annales mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 3
EP  - 18
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_3_0/
UR  - https://zbmath.org/?q=an%3A0827.01009
UR  - https://www.ams.org/mathscinet-getitem?mr=1342800
LA  - en
ID  - AMBP_1995__2_1_3_0
ER  - 
%0 Journal Article
%A José M. Bayod
%A Cristina Pérez-García
%T Javier Martinez Maurica : a mathematician and a friend
%J Annales mathématiques Blaise Pascal
%D 1995
%P 3-18
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1995__2_1_3_0
José M. Bayod; Cristina Pérez-García. Javier Martinez Maurica : a mathematician and a friend. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 3-18. https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_3_0/

[1] DIAGRAMAS DE ESTADO DE OPERADORES ENTRE ESPACIOS NORMADOS NO ARQUIMEDIANOS. Doctoral Thesis. Pub. Universidad de Bilbao 1977.

[2] COMPACIDAD EN V-ESPACIOS. Rev. Mat. Hisp.-Ame. XXXIX (1979), 12-20.

[3] CARACTERIZACIONES DE LOS ESPACIOS VECTORIALES TOPÓLOGICOS NORMABLES SOBRE UN CUERPO TOPOLÓGICO DISCRETO. Rev. Univ. Santander 2 (1979), 169-181.

[4] UNA NOTA SOBRE LA EXTENSIÓN DE FORMAS LINEALES CONTINUAS EN ESPACIOS NORMADOS NO ARQUIMEDIANOS. Collect. Math. XXXII (1981), 221-233.

[5] BASES EN ESPACIOS VALUADOS (with José M. Bayod). Actas IX Jornadas Hispano-Lusas de Matemáticas (1982), 223-226.

[6] REFLEXIVIDAD Y AUTODUALIDAD EN ESPACIOS VALUADOS (with José M. Bayod). Pub. Sec. Mat. Univ. Aut. Barcelona 27 (1983), 25-31.

[7] A CHARACTERIZATION OF THE SPHERICALLY (with José M. Bayod). Compositio Math. 49 (1983),143-145. | Numdam | MR | Zbl

[8] CUERPOS VALUADOS SEPARABLES (with P. Fernández-Ferreirós). Rev. Acad. Cienc. Zaragoza 38 (1983), 143-145.

[9] ON A GENERAL THEOREM OF KREIN-MILMAN (with C. Pérez Garcia). Rev. Acad. Cienc. Zaragoza 39 (1984), 25-27. | MR | Zbl

[10] ORTHOGONAL BASES IN ∞(X) (with C. Pérez Garcia). Collect. Math. XXXV (1984), 183-188. | Zbl

[11] DIAGRAMA DE TAYLOR-HALBERG PARA MORFISMOS CONTINUOS ENTRE ALGEBRAS DE BANACH (with T. Pellón). Actas X Jornadas Hispano-Lusas de Matemáticas (1985), 170-177.

[12] ALGUNAS PROPIEDADES DE LOS ESPACIOS VECTORIALES TOPOLÓGICOS ULTRAMETRIZABLES (with C. Pérez Garcia). Actas X Jornadas Hispano-Lusas de Matemáticas (1985), 238-244.

[13] ESPACIOS DE SPRINGER SOBRE CUERPOS CON VALUACIÓN DISCRETA (with José M. Bayod andP. Fernández-Ferreirós). Actas X Jornadas Hispano-Lusas de Matemáticas (1985), 245-250.

[14] A NEW APPROACH TO THE KREIN-MILMAN THEOREM (with C. Pérez Garcia). Pacific J. Math. 120 (1985), 417-422. | MR | Zbl

[15] ESPACIOS DE BANACH ARQUIMEDIANOS SOBRE CUERPOS LOCALES (with C. Pérez Garcia and T. Pellón). Pub. Sem. Mat. García de Galdeano 95 (1986), 83-89.

[16] C-COMPACT SETS AND EXTREME POINTS (with C. Pérez Garcia). Extracta Math. 1 (1986), 47-49.

[17] ESTADOS DE OPERADORES ACOTADOS ENTRE ESPACIOS NORMADOS NO ARQUIMEDIANOS (with T. Pellón). Actas do VII Congresso do Grupo do Matemáticos de Expresão Latina, Vol II (1986), 155-158.

[18] SUCESIONES BÁSICAS EN ESPACIOS NORMADOS (with C. Pérez Garcia). Actas do VII Congresso do Grupo do Matemáticos de Expresão Latina, Vol. II (1986), 159-162.

[19] THE HAHN-BANACH EXTENSION PROPERTY IN A CLASS OF NORMED SPACES (with C. Pérez Garcia). Quaestiones Math. 8 (1986), 335-341. | MR | Zbl

[20] EL u-INVARIANTE DE UN CUERPO : CASO INFINITO (with P. Fernández-Ferreirós). En honor al Profesor D. Juan Sancho San Román. Pub. Universidad de Zaragoza (1986), 35-40.

[21] EXTENDING CONTRACTIONS AND ISOMETRIES (with José M. Bayod). Extracta Math. 1 (1986), 127-129.

[22] OPERADORES TAUBERIANOS ENTRE ESPACIOS NORMADOS NO ARQUIMEDIANOS (with T. Pellón). Actas XI Jornadas Hispano-Lusas de Matemáticas (1986), 325-330.

[23] PRESERVATION OF CLOSED SETS UNDER NON-ARCHIMEDEAN OPERATORS (with T. Pellón). Indag. Math. 49 (1987), 63-68. | MR | Zbl

[24] THE THREE-SPACE PROPERTY FOR A CLASS OF NORMED SPACES (with C. Pérez Garcia). Bull. Soc. Math. Belg. XXXIX, Sér B (1987), 209-215. | Zbl

[25] ULTRAMETRICALLY TIGHT EXTENSIONS (with José M. Bayod) Proc. Conference on p-adic Analysis, Hengelhoef, Nov. 1986. Editors N. De Grande-De Kimpe;L. van Hamme (1987), 1-10

[26] NON-ARCHIMEDEAN TAUBERIAN OPERATORS (with T. Pellón). Proc. Conference on p-adic Analysis, Hengelhoef, Nov. 1986. Editors N. De Grande-De KimpeL. van Hamme. (1987), 101-111. | Zbl

[27] ULTRAMETRICALLY INJECTIVE SPACES (with José M. Bayod). Proc. Amer. Math. Soc 101 (1987), 571-576. | MR | Zbl

[28] LOCAL CONVEXITY IS A THREE-SPACE PROPERTY FOR NON-ARCHIME DEAN FRÉCHET SPACES (with C. Pérez Garcia). Extracta Math. 2 (1987), 59-61.

[29] F-ESPACIOS SOBRE CUERPOS LOCALES : LA PROPIEDAD DE EXTENSIÓN (with C. Pérez Garcia). Rev. Real Acad. Cienc. Exac. Fis. Natu. Madrid LXXXI (1987), 669-676. | Zbl

[30] NON-ARCHIMEDEAN CHEBYSHEV CENTERS (with T. Pellón). Indag. Math. 49 (1987), 417-422. | Zbl

[31] CHEBYSHEV CENTERS IN ULTRAMETRIC SPACES (with T. Pellón). Extracta Math. 2 (1987), 59-61.

[32] NON-ARCHIMEDEAN K-SPACES (with C. Pérez Garcia). Houston J. Math. 14 ( 1988), 529-534. | Zbl

[33] COMPACTOIDS IN SOME SPACES OF CONTINUOUS FUNCTIONS (with S. Navarro). Extracta Math. 3 (1988), 52-54.

[34] COMPACT-LIKE OPERATORS BETWEEN NON-ARCHIMEDEAN NORMED SPACES (with N. De Grande-De Kimpe). Indag. Math. 51 (1989), 421-434. | MR | Zbl

[35] DISCRETELY VALUED FIELDS WITH INFINITE u-INVARIANT (with José M. Bayod and P. Fernández-Ferreirós). Rocky Mountain J. Math. 19 (1989), 601-604. | MR | Zbl

[36] SOME CHARACTERIZATIONS OF p-ADIC SEMI-FREDHOLM OPERATORS (with T. Pellón and C. Pérez Garcia). Ann. Mat. Pura Appl. CLVI (1990), 243-252. | MR | Zbl

[37] A NOTE ON TAUBERIAN OPERATORS (with J. Araujo). Internat. J. Math. Math. Sci. 13 (1990), 271-274. | MR | Zbl

[38] p-ADIC ASCOLI THEOREMS (with S. Navarro). Rev. Mat. Universidad Complutense Madrid 3 (1990), 19-27. | MR | Zbl

[39] THE NON-ARCHIMEDEAN BANACH-STONE THEOREM (with J. Araujo). p-adic Analysis, Proc. Trento 1989, Lecture Notes in Mathematics 1454, 64-59, Springer 1990. | Zbl

[40] SUBDOMINANT ULTRAMETRICS (with José M. Bayod). Proc. Amer. Math. Soc. 109 (1990), 829-834. | MR | Zbl

[41] KOLMOGOROV DIAMETERS AND ORTHOGONALITY IN NON-ARCHIME DEAN NORMED SPACES (with A.K. Katsaras). Collect. Math. 41 (1990), 71- 88. | MR | Zbl

[42] APORTACIONES MATEMÁTICAS. En memoria del profesor Victor Manuel Onieva Aleixandre. Editor (with José M. Bayodand M. González Ortiz ) Universidad de Cantabria 1991. | MR | Zbl

[43] FREDHOLM THEORY FOR p-ADIC LOCALLY CONVEX SPACES (with N. De Grande-De Kimpe). Ann. Mat. Pura Appl. CLX, 91 (1991), 223-234. | MR | Zbl

[44] p-ADIC FUNCTIONAL ANALYSIS. Editor (withJosé M. Bayod And N. De Grande-De Kimpe). Lecture Notes in Pure and Applied Mathematics 137, 13-22, Marcel Dekker 1992. | MR | Zbl

[45] PSEUDOCOMPACT SPACES AND P-SPACES IN NON ARCHIMEDEAN FUNCTIONAL ANALYSIS (with J. Araujo and P. Fernández-Ferreirós). p-adic Functional Analysis, Proc. Laredo1990, Lecture Notes in Pure and Applied Mathematics 137, 13-22, Marcel Dekker 1992 | Zbl

[46] ISOMETRIES BETWEEN NON-ARCHIMEDEAN SPACES OF CONTINUOUS FUNCTIONS (with J. Araujo. Annals of the New York Academy )of Sciences 659 (1992), 12-17.

[47] APPROXIMATION NUMBERS OF CONTINUOUS LINEAR MAPPINGS AND COMPACT OPERATORS ON NON-ARCHIMEDEAN SPACES (with A.K. Katsaras). Rendiconti di Matematica, Serie VII, Vol 12 (1992), 329-343. | MR | Zbl

[48] ℓp SPACES OVER ULTRAMETRIC FIELDS (with José M. Bayod and W.H. Schikhof). Five papers on p-adic analysis ("Santander Collection"); Reports 9309-9313, Department of Mathematics, Catholic University, Nijmegen, The Netherlands (1993), 15-26.

[49] COMPACTNESS OF p-ADIC INTEGRAL OPERATORS (with W.H. Schikhof). Five papers on p-adic analysis ( "Santander Collection" ); Reports 9309-9313, Department of Mathematics, Catholic University, Nijmegen, The Netherlands (1993), 27-33.

[50] ISOMETRÍAS EN ESPACIOS DE FUNCIONES CONTINUAS p-ÁDICAS (with J. Araujo). Actas XIII Jornadas Hispano-Lusas de Matemáticas (to appear).